Bagchi, Bhaskar and Datta, Basudeb (2004) Non-existence of 6-dimensional pseudomanifolds with complementarity. In: Advances in Geometry, 4 (4). pp. 537-550.
Restricted to Registered users only
Download (146Kb) | Request a copy
Abstract. In a previous paper () the second author showed that if M is a pseudomanifold with complementarity other than the 6-vertex real projective plane and the 9-vertex complex projective plane, then M must have dimension \ge 6, and-in case of equality-M must have exactly 12 vertices. In this paper we prove that such a 6-dimensional pseudomanifold does not exist. On the way to proving our main result we also prove that all combinatorial triangulations of the 4-sphere with at most 10 vertices are combinatorial 4-spheres.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to de Gruyter.|
|Keywords:||pseudomanifolds;combinatorial triangulations;collapsible simplicial complexes;complementarity;piecewise-linear manifolds|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||20 Feb 2008|
|Last Modified:||19 Sep 2010 04:18|
Actions (login required)